By Topic

Addendum to “Extensions and generalizations of smoothed perturbation analysis in a generalized semi-Markov process framework”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fu, M.C. ; Coll. of Bus. & Manage., Maryland Univ., College Park, MD ; Jian-Qiang Hu

In their original article (ibid., vol. 37, no. 10, p. 1483-1500, 1992), the authors derived smoothed perturbation analysis (SPA) estimators for a class of quite general discrete-event systems in a generalized semi-Markov process framework, and proved the unbiasedness of the estimators. A key assumption used in the proofs required that the distributions have bounded hazard rate functions. Here, we remove this assumption and in addition provide simplified proofs

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 7 )